# SDR GTIA9700225

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT WING, OUTBOARD SLAT - RIVETS PULLED AT CENTER TRACK FAIRING AND OUTER SKIN CRACKED.  REMOVED AND REPLACED SKIN IAW DC-9 SRM 51-01, PAGE 1.  (X)
